# SDR DXTA2024070112211

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 7,233 hours, 4,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5261M
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN EXIT LIGHT SIGN WONT ILLUMINATE .   REMOVED THE #1 EMERGENCY POWER SUPPLY BATTERY  PN: CBS28-1, SN: 5261M DUE TO INTERNAL FAILURE. INSTALLED REPAIRED UNIT PN CBS28-1 SN 008979 IAW CE680A AMM 33-50-06. POWERED UP AIRCRAFT AND CHARGED PACK AS REQUIRED. OPS CHECKS GOOD. CLOSED UP ACCESS AND SECURED AIRCRAFT.
